I am 34 years old and single. I am seeing a clinical psychologist once in the two months I was previously visiting. She told me she always prefers face-to-face sessions. She was not happy when I mentioned that I had discontinued the medication, Fludac 40 mg, as advised by one of the doctors I had visited. She said that I was still not strong and should take a doctor's opinion on the medication as my exams are nearing and I have not really started any preparation. So, the stress level is high. But, she has encouraged me and counseled me to clear at least two papers this time. To me, clearing two papers in itself is a Herculean task. She says the mood swings and the depression will start again if I discontinue the medication now. I am feeling stressed, tired, and demotivated though I want to study in peace without any disturbances, and this is not at all happening. I do not like the routine when I start my day. My mother is not around as she is at my sister's place. My other sister, who lives next door, does not even drop in to see what is going on. So, it is just my 75-year-old father and me at home. He goes to work during the day. It is depressing to be around him. Please advice.
Welcome to icliniq.com.
I can understand your concern.
Based upon the information you have mentioned, it appears that you have some sort of a mood disorder, most likely a depressive disorder.
Anhedonia, lack of interest, sadness, stress, lack of motivation, mood swings, etc., are symptoms of depression. Right now, you are not seeing your clinical psychologist regularly. So, if these symptoms persist, then the drugs should be started again.
If in the past, Fluoxetine resulted in improvement, then the first choice of medicine now should be Fluoxetine only. So, please talk with your doctor and ask to restart the drugs, and you will be alright.
I suggest you start Fluoxetine at 20 mg after breakfast and increase the dose by 20 mg in the morning after one week, and then after two weeks, increase this to 60 mg. This should help you. Consult your specialist doctor, discuss with him or her and take the medicines with their consent. If there is no improvement seen, then other medicines can be started.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. growing more advanced in every field possible, depression is becoming a common term talked about by almost everyone .. ... Read fullCan Fluoxetine cause disturbed sleep?
Hi doctor, I am very sad, and I am surrounded by negative thoughts and anxiety ... Read fullDoes Seroquel extend the time of my derealization last longer?
.. Quetiapine and is an antipsychotic drug, but the drug is also used in mood disorders like bipolar disorder or resistant depression. The drug does not make a person schizophrenic. A lot of psychiatrists use this drug as augmentation therapy for dep... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Psychiatrist Now